Nonlinear parabolic equations which have nondivergent form
Doklady Akademii Nauk, Tome 163 (1965) no. 4, pp. 805-808
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_163_4_a4,
author = {Yu. A. Dubinskii},
title = {Nonlinear parabolic equations which have nondivergent form},
journal = {Doklady Akademii Nauk},
pages = {805--808},
year = {1965},
volume = {163},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_163_4_a4/}
}
Yu. A. Dubinskii. Nonlinear parabolic equations which have nondivergent form. Doklady Akademii Nauk, Tome 163 (1965) no. 4, pp. 805-808. http://geodesic.mathdoc.fr/item/DAN_1965_163_4_a4/